# SDR ASAA0480444

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99194441
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND LEFT NR 2 SLAT LOWER SURFACE SKIN IS CRACKED.  REPLACED SKIN PER SRM 51-30-8.  (M)
